Pain Killer

Painkillers, otherwise called pain relievers, are drugs used to relieve pain, such as headaches, menstrual cramps, toothache, and joint pain. The most commonly used group of drugs as painkillers are NSAIDs (non-steroidal anti-inflammatory drugs), which includes Ibuprofen, Naproxen, Diclofenac, etc. Opioids are a more potent group of painkillers.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am having period cramps. Kindly suggest a safer painkiller for it.

Query: Hi doctor, I am having period cramps. I took tablet Advil (Ibuprofen) 14 hours ago, and I just took tablet Tylenol Extended-Release (Acetaminophen). Is that fine? Kindly advise.  Read Full »


Dr. Sandhya Narayanan Kutty

Answer: Hi, Welcome to icliniq.com. Yes, absolutely. It is completely fine to have taken Acetaminophen Extended-Release (Acetaminophen) 14- 16 hours following consumption of Advil (Ibuprofen). They both help in relieving pain and have anti-inflammatory properties. However, at least a 12-hour interval is ...  Read Full »

What could be the reason for intermittent shoulder pain?

Query: Hi doctor, I have intermittent shoulder pain, mostly in the areas where neck and shoulder meets and in the rotator cuff. This is for the last one year. I had neck pain, which subsided after some physiotherapy and still I have the shoulder pain issue. Earlier, I consulted a general physician and...  Read Full »


Dr. Lokesh

Answer: Hi, Welcome to icliniq.com. This shoulder pain, which is resistant, is called trapezitis. It is an inflammation of the muscle fascia of the trapezius. General painkillers do not act on this, so you need to take specific medicines. I suggest the following medications. Consult your specialist ...  Read Full »

I need a second opinion on my oral thrush. What could be causing this?

Query: Hello doctor, I recently had an oral thrush. I was taking Candid Mouth Paint and Hexidine Mouth Wash to clear it. It was cleared after two days of using but after two days it started to get black in color. I was still using the above medications, but now I have stopped taking the all oral medication...  Read Full »


Dr. Muzaffer Hussain Parray

Answer: Hello, Welcome to icliniq.com. I have gone through your question and I can understand your concern about your erythematous tongue. As per your history, symptoms, and signs, it seems to me that you are having a drug-induced lichenoid reaction. Kindly let me know if you have taken any painkillers...  Read Full »

Would you please suggest me a treatment for the pain in my big toe?

Query: Hi doctor, I had hurt my big toe against something, and the tip of the big toe pains, when I touch it. Would you please suggest a treatment so that I can get rid of the pain?  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. I have read your query, and I can understand your concern. I saw the pictures you have attached (attachments removed to protect the patient's identity). There is a little gap on the medial side of the toe between toenail and skin, along with reddish-brown discolorat...  Read Full »

Does taking pain killers alter the liver function test results?

Query: Hello doctor,These are the reports of my kidney function test and liver function test. I was on antibiotics Amoxicillin and Ibugesic plus when having this test. Is this report abnormal? Is there something seriously wrong with these reports? I am worried.  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. Your reports (attachment removed to protect patient identity) do not have anything to panic about. You have a slight liver dysfunction that could be due to your coexisting viral infection. Your uric acid is high, and calcium is low. But your kidney functions are no...  Read Full »

I feel uncomfortable on deep breath. How can I normalize my breathing?

Query: Hi doctor, I have difficulty in taking a deep breath. I feel uncomfortable. My uric acid and cholesterol levels are at a higher range than normal. What can I do to normalize my breathing?  Read Full »


Dr. Vivek Pillai

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). You have an LDL (low-density lipoprotein) cholesterol of 161 mg/dL. You can manage it by taking tablet Atorvastatin or tablet Rosuvastatin 20 mg at night for a month and see for improve...  Read Full »

How to recover from plantar fasciitis and hip pain?

Query: Hello, I am 60 years old. I have had plantar fasciitis for one year and two months. It is getting better, but I wanted a second opinion on my MRI done two months ago. Also, for the past two weeks, I have had hip pain from the groin to the outer part of the hip in a semi-circle. It is painful to get...  Read Full »


Dr. Atul Prakash

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). As far as the plantar fasciitis is concerned, there is evidence on the MRI suggesting some edema on the plantar fascia's attachment to the calcaneum. As you are getting better, not mu...  Read Full »

What is the treatment for rheumatoid arthritis pain?

Query: Hello doctor, I am suffering from rheumatoid arthritis for the past four years and it was diagnosed six months ago. I feel excruciating pain in my lower and upper limb joints and I am not feeling relief even after taking NSAIDs. I was given steroids and penicillin, and it did not work properly. The...  Read Full »


Dr. Rajiv Ranjan Kumar

Answer: Hi, Welcome to icliniq.com. A diagnosed case of rheumatoid arthritis on biological agent, still having pain needs to evaluated in detail. Pain can originate from muscle, nerves, or joints. The odd point is diarrhea for a month and it needs to be evaluated. It can be due to drug-related or disease-...  Read Full »

Can I take the tablets Amoxicillin and Ibuprofen for severe pain and swelling in my lower front teeth and gums?

Query: Hello doctor,I have pain in my lower front teeth. I do not know what has happened, but there is a swelling on the gums. I have Amoxicillin and Ibuprofen tablets with me. Can I take them to control my pain? I have an appointment with my dentist tomorrow. I cannot wait for a day with this deadly pain....  Read Full »


Dr. Rakshana Devi

Answer: Hello, Welcome to icliniq.com. The teeth ache and swelling in the gums can be due to an infection in the apical region or gums. I suggest you take antibiotics and pain killers for three days (consult a specialist doctor, talk with them, and take medications with their consent). If you have already...  Read Full »

Can you please help my father heal from continuous hip pain?

Query: Hi doctor, My father is having a continuous pain in his hip for the past four months. The pain can only be ease by consuming painkillers. The pain has prevented him from walking by himself. Most of the time, he cannot sleep throughout the night because of the pain. He is a diabetic and on regular In...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. There are two possibilities, joint pain or nerve pain like sciatica. There can be multiple problems in the¬†joint like age-related degeneration or arthritis, so we need to evaluate. What kind of pain is it? Is it a burning or pins and needles kind of pain? Does it trav...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.